Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the theory of plane stress

Authors: Edward L. Reiss and Stanley Locke
Journal: Quart. Appl. Math. 19 (1961), 195-203
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/136130
MathSciNet review: 136130
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Timoshenko and J. Goodier, Theory of elasticity, 2nd ed., McGraw-Hill, New York, 1951 MR 0045547
  • [2] G. Kïrsch, Die Theorie der Elastizität und die Bedürfnisse der Festigkeitslehre, Z. ver. Deut. Ing. 42, 797 (1898)
  • [3] E. L. Reiss, Symmetric bending of thick circular plates, to appear MR 0155469
  • [4] E. L. Reiss, A theory for the small rotationally symmetric deformations of cylindrical shells, Communs. on Pure and Appl. Math. 13, 531-550 (1960) MR 0135305
  • [5] E. L. Reiss, A theory for the small unsymmetric deformations of cylindrical shells, Rep. IMM--NYU 274, Institute of Mathematical Sciences, New York Univ., 1960 MR 0135305
  • [6] K. 0. Friedrichs, The edge effect in the bending of plates, Reissner Anniv. Vol., 197-210, Edwards, Ann Arbor, Mich., 1949; Kirchoff's boundary conditions and the edge effect for elastic plates, Proc. Sym. in Appl. Math. 3, McGraw-Hill, New York, 1950, pp. 117-124 MR 0042293
  • [7] K. O. Friedrichs and R. F. Dressler, A boundary layer theory for elastic bending of plates, Communs. on Pure and Appl. Math., 14 (1961) MR 0122117
  • [8] K. 0. Friedrichs, Asymptotic phenomena in mathematical physics, Bull. Am. Math. Soc. 61, 485-504 (1955) MR 0074614
  • [9] E. Reissner, On the calculation of three-dimensional corrections for the two-dimensional theory of plane stress, Proc. 15$ ^{th}$ Bull. Eastern Photoelasticity Conf., 23-31, Boston, 1942 MR 0008212

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35

Additional Information

DOI: https://doi.org/10.1090/qam/136130
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society